MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

BAXTER HEALTHCARE CORPORATION; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number 1A8504
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two (2) 1000ml evacuated containers were found damaged (cracked glass).This was observed before use.The shipping box was in good condition.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The devices were not received for evaluation; however a photograph was provided which showed a cracked bottle inside the shipping box.A distribution review was performed on the order with no issues noted during shipment of the product.The reported condition was identified.The cause of the damage could not be determined; however may be due to shipping activities after the product left the warehouse.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CLEVELAND
911 north davis
cleveland MS 38732
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22740831
Report Number1416980-2025-04086
Device Sequence Number20632749
Product Code GCY
UDI-Device Identifier00085412046167
UDI-Public(01)00085412046167(10)G177313(17)260430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Model Number1A8504
Device Catalogue Number1A8504
Device Lot NumberG177313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown